MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL VENOUS OCCLUDER (EVO); CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL VENOUS OCCLUDER (EVO); CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 12-80-10
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that an electrical venous occluder (evo) gave an error message related to over-current at motor controller (low side) during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the electrical venous occluder (evo).The incident occurred in (b)(6).Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See intial report.
 
Additional Manufacturer Narrative
No evidence of service activity has been provided.Error code 1560 (rc overcurrent low side) indicates an overcurrent on the low side of the driver and it can be caused by: a faulty motor controller; a defective flat ribbon cable, that connects the hvb board to the microcontroller on the hva board; a faulty linear actuator.Complaints database review pointed out that no similar events have been submitted for this unit since its installation in 2020.Based on available information, the most likely root causes are a faulty motor controller or linear actuator or defective contacts on the ribbon cable, most likely due to wearing of the parts.Failure of electronic components can be related to multiple and not deterministic factors such as exposure to heat, dust and moisture, accidental impacts (drops and falls), and power overloads/surges but also to variability of micro subcomponents.However, there is no concerning trend for this kind of failure.No other action is deemed necessary.The risk is in the acceptable region.Livanova maintains and documents periodic customer events monitoring process to evaluate actions for products improvement.Livanova will keep monitoring the market.

Brand Name
ELECTRICAL VENOUS OCCLUDER (EVO)
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key17359206
Report Number9611109-2023-00343
Device Sequence Number6534427
Product Code DXC
UDI-Device Identifier04033817900504
UDI-Public(01)04033817900504(11)200527
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12-80-10
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown